Order:
  1.  6
    Congruences and Kernel Ideals on a Subclass of Ockham Algebras.Xue-Ping Wang & Lei-Bo Wang - 2015 - Studia Logica 103 (4):713-731.
    In this note, it is shown that the set of kernel ideals of a K n, 0-algebra L is a complete Heyting algebra, and the largest congruence on L such that the given kernel ideal as its congruence class is derived and finally, the necessary and sufficient conditions that such a congruence is pro-boolean are given.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  2.  12
    The Lattice of Kernel Ideals of a Balanced Pseudocomplemented Ockham Algebra.Jie Fang, Lei-Bo Wang & Ting Yang - 2014 - Studia Logica 102 (1):29-39.
    In this note we shall show that if L is a balanced pseudocomplemented Ockham algebra then the set ${\fancyscript{I}_{k}(L)}$ of kernel ideals of L is a Heyting lattice that is isomorphic to the lattice of congruences on B(L) where ${B(L) = \{x^* | x \in L\}}$ . In particular, we show that ${\fancyscript{I}_{k}(L)}$ is boolean if and only if B(L) is finite, if and only if every kernel ideal of L is principal.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  3.  36
    Congruences on a Balanced Pseudocomplemented Ockham Algebra Whose Quotient Algebras Are Boolean.Jie Fang & Lei-Bo Wang - 2010 - Studia Logica 96 (3):421-431.
    In this note we shall describe the lattice of the congruences on a balanced Ockham algebra with the pseudocomplementation whose quotient algebras are boolean. This is an extension of the result obtained by Rodrigues and Silva who gave a description of the lattice of congruences on an Ockham algebra whose quotient algebras are boolean.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark  
  4.  20
    Closure Extended Double Stone Algebras.Lei-Bo Wang - 2013 - Bulletin of the Section of Logic 42 (1/2):69-81.
    Direct download  
     
    Export citation  
     
    Bookmark  
  5.  20
    De Morgan Algebras with a Quasi-Stone Operator.T. S. Blyth, Jie Fang & Lei-bo Wang - 2015 - Studia Logica 103 (1):75-90.
    We investigate the class of those algebras in which is a de Morgan algebra, is a quasi-Stone algebra, and the operations \ and \ are linked by the identity x**º = x*º*. We show that such an algebra is subdirectly irreducible if and only if its congruence lattice is either a 2-element chain or a 3-element chain. In particular, there are precisely eight non-isomorphic subdirectly irreducible Stone de Morgan algebras.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark